# SDR SWAA2022032169077

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AREA AFT OF ACB BS987 S-22L. MARKED. / [01] EVALUATED STRINGER CLIP AT AREA AFT OF ACB BS987 S-22L. AND NOT FOUND ALLOWABLE DAMAGE LIMITS ; MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9;[02] REMOVED STRINGER CLIP AT AREA AFT OF ACB BS987 S-22L IAW SRM 51-40-02;[03] RECEIVED ;LOCATED AND DRILLED NEW STRINGER CLIP AT AREA AFT OF ACB BS987 S-22L P/N 147A3500-34 LOT# 1481202-1 PO:855463/1 IAW SRM 51-40-05 AND DWG 147A0010 REV:-;[04] OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTIONS 3 AND 4. OK TO INSTALL GIVEN.;[06] INSTALLED NEW STRINGER CLIP AT AREA AFT OF ACB B/S 987 S-22L P/N 147A3500-34 IAW SRM 51-40-02 AND DWG 147A0010 REV:-;[07] VERIFIED CORRECTIVE ACTION 6.;[08] COMPLETED STRINGER CLIP REMOVAL AND REPLACEMENT.
